# SDR AALA970771

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6823
- Make and model: Boeing 727223
- Aircraft serial: 19701
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FLOOR BEAM CORRODED BL ZERO STA 1110.  CUT OUT DAMAGED SECTION OF FLOOR BEAM AND INSTALLED REPAIR DOUBLER PER SRM 53-10-8.  77,504 HOURS.  CYCLES, 52,602.  (X)
